RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 10, Number 2  


Stability zones for slowly changing weights used in the theory of ultra-differentiable functions
A. V. Abanin, Pham Chong Tien
3
An alternative 2-dimensional real linear space: the Lie group of changes of bases in a space
A. I. Dolgarev, I. A. Dolgarev
9
On classes of Köthe spaces in which every complemented subspace has a basis
V. P. Kondakov, A. I. Efimov
21
An almost $f$-algebra multiplication extends from a majorizing sublattice
A. G. Kusraev
30
Banach–Steinhaus type Theorem in locally convex spaces for $\sigma$-Locally Lipschitzian convex processes
S. Lahrech, A. Jaddar, J. Hlal, A. Ouahab, A. Mbarki
32
On the property of the inward continuability of representing systems of exponentials on convex locally closed sets
S. N. Melikhov, Z. Momm
36
Local properties of solutions of the Cauchy problem for a second-order quasilinear parabolic equation
A. F. Tedeev
46
Generalized ternary Hall rings with improved contiguity
N. L. Shatokhin
58
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021